# SDR RYNA200500028

- Difficulty date: August 29, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 5718610
- Part serial: 176534A
- Condition: Overheated
- Location: B-Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, K
- Precautionary procedure: A

## Discrepancy

NR 2 B-SYSTEM ELECTRIC HYDRAULIC PUMP OVERHEATED, RETURNED TO ACY DUE TO DECREASING A-SYSTEM HYDRAULIC QUANTITY.  REMOVED AND REPLACED NR 2 B-SYSTEM ELECTRIC HYDRAULIC PUMP, AND SERVICED A-SYSTEM.  BOTH SYSTEMS LEAKED AND OPERATIONALLY CHECKED GOOD.  REF B737 MM 29-12-22.
